Alive

Wow. First of all, I can't thank y'all enough for all the words of support and camaraderie in the comments and emails. You guys are seriously the best readers in the entire world, and I will kick anyone who says otherwise. 

So. THAT was an adventure, was it not? I think the majority of that crap is out of my system, finally, as the only remaining symptom is that I'm a little tired and my dreams are still torturous, but the whole zombie-feeling is gone, which is the most important thing. 

The scariest thing of all, really, was when I realized that I didn't care anymore. I didn't care about writing, or reading, or doing anything at all. I was just sleeping and staring and I didn't have a problem with that. I don't want to think about how it would have progressed, had I not stopped the Zyprexa. What if I didn't care enough that I stopped listening to my body? What would have happened then?

I'll tell you one thing for free, I wouldn't be writing. And that's terrifying to me. Even this morning I was thinking "Eh, I could write, or not, whatever," when I am usually my best (whatever that entails, ha) at writing in the morning, and also the most motivated TO write. It's my outlet, my voice, my world, and there's part of me (down from the majority of me) that doesn't really care.

That's terrifying. I will deal with the paranoia. I will deal with the mood swings. But I am never, ever, going on another medication like Zyprexa again. Ever. To do that would be giving up a part of me, and I'm not ready to let myself go like that. 

So now it's back to reality. I have no food in the house, it's a mess in here, and I have loads to do for the super sekrit project (abandoned completely when I was all messed up, very bad indeed) so it's off to the salt mines with me. Thanks again for everything, you guys, I really mean it. 

Back later if I'm feeling funny (haha funny, not uh-oh funny) 

xoxo


Comments

Alive — 10 Comments

  1. Oh, I’m so glad that you are getting that crap out of your system. You might as well also take a swing at that doctor who put you on that without once warning you of possible side effects. And I would think that zombification would be a HUGE side effect. But that’s just me. Ups and downs, lefts and rights, we are with you Miss B.

  2. Love the way you write “super sekrit project”. Makes me think I’m getting a glimpse in to an ancient myth from some long lost, great culture. Looking forward to more writing.

  3. Zombified as you were, I am so glad you had the presence of mind to get off those damn things! We’re glad you’re back and feeling more like yourself again. We were here for you through it all, whether we spoke up or not. (I was in the camp of those who didn’t say anything, but was holding my breath, hoping you’d be okay!)Welcome back!

  4. i had a similar zombie experience after i was prescribed Respiridone. though i probably would have tried to stick it out if it hadn’t ALSO plagued me with extreme migraines and caused my arms and legs lock up in severe pain. apparently a side-effect of that RX can be intense muscle discomfort. i wish *someone* (ahem! my DOCTOR) would have warned me before i started taking it.
    glad you aren’t being poisoned anymore by bad drugs!

  5. Glad to hear you’re feeling more “normal”-ish…er, you know what I mean.
    I hate switching meds because I fear that “meh” that comes along with some of them. I don’t want “meh”, I just want not completely crazy.

  6. I wish I knew why the world of meds is so mysterious…I hope the next new one you are subscribed has fewer and more manageable side effects. on the other hand….
    see? you’ve just shown an intestinal fortitude when it comes to self-preservation, congratulations! You managed to clamber out of that pit before it engulfed you, shows strength on your part

Leave a Reply

Your email address will not be published. Required fields are marked *

CommentLuv badge